A note on indecomposable 4-manifolds
Bull. Korean Math. Soc. 2005 Vol. 42, No. 4, 817-828
Published online December 1, 2005
Yong Seung Cho and Yoon Hi Hong
Ewha Women's University, Ewha Women's University
Abstract : In this note we show that there is an anti-symplectic involution $\sigma :X\to X$ on a simply-connected, closed, non-K\" ahler and symplectic 4-manifold $X$ with a disjoint union of Riemann surfaces $\amalg_{i=1}^n \Sigma_i, n\ge 2$ as a fixed point set. Also we show that its quotient $X/\sigma$ is homeomorphic to $\Bbb {CP}^2\sharp r\bar {\Bbb {CP}}^2$ but not diffeomorphic to $\Bbb {CP}^2\sharp r\bar {\Bbb {CP}}^2,$ $r=b_2^- (X/\sigma).$
Keywords : non-Kahler symplectic 4-manifold, anti-symplectic involution, Dolgachev surface, Seiberg-Witten invariant
MSC numbers : 14J27, 14J28, 53D05, 57M12, 57M60, 57R20, 57R57
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd